# SDR TC8A99024

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot  Tube
- Condition: Obstructed
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT 80 KTS ON FIRST OFFICER AIRSPEED INDICATOR 0 KTS ON CAPTAINS AIRSPEED INDICATOR, ABORT TAKEOFF.  PERFORMED PITOT STATIC LEAK TEST.  FOUND OBSTRUCTION IN CAPTS PITOT TUBE.  CLEARED TUBE, LEAK CHECK GOOD IAW MM CHAPT 34-11-0 AND FAR PART 43 APPENDIX E.
